Institute of Information Theory and Automation

You are here

Publication details

New discrete orthogonal moments for signal analysis

Journal Article

Honarvar Shakibaei Asli Barmak, Flusser Jan

serial: Signal Processing vol.141, 1 (2017), p. 57-73

project(s): GA15-16928S, GA ČR

keywords: Orthogonal polynomials, Moment functions, Z-transform, Rodrigues formula, Hypergeometric form

preview: Download

abstract (eng):

The paper addresses some computational aspects and applications of the polynomial unbiased finite impulse response functions originally derived by Shmaliy as a new class of a one-parameter family of discrete orthogonal polynomials. We present two new explicit formulas to compute these polynomials directly. They are based on the discrete Rodrigues’ representation and hypergeometric form, respectively. These straightforward calculations lead us to propose another discrete signal representation in moment domain. Experimental results show a comparison between the proposed moments and discrete Chebyshev moments in terms of noise-free/noisy signal feature extraction and reconstruction error.


2012-12-21 16:10